Posted by 1313 on January 26, 2003, at 18:13:18
In reply to Re: Abilify (sebastian) » 1313, posted by sebastian on January 26, 2003, at 13:15:55
hi! sebastian, I assume that 4 weeks is some kind of record. I will tell you this...I would never want to relive them!!! I had many side effects including too much arousal, too much coughing, not being able to eat, too little or no sleep, feeling my heart at night and yes! I had my first ever panick attack!! there was a series of three or four I am not sure of one because I took the ativan right away! I try to avoid the ativan because it is a controlled substance.
The good news is I am losing weight (now 22 pounds) I am more able to concentrate on tasks.
I take better care of my surroundings. I laugh more. I don't sleep twelve hours a day (5or 6now)
I wake up without an alarm clock and get to work early. I feel a great sense of pride in doing ordinary things that may seem mundane to others.(laundry,brushing teeth,calling friends,showering,etc...)
The biggest negative for me (besides my concern about my heart....) is that because of the panick attacks I am nervous about driving. Because of that for the next few days I am going to stay on roads I know well( and not too trafficky) It has been over a week since I had one so I am feeling safer now but I am still cautious! My psychiatrist believes I will not have another one but that doesn't make me comfortable.I am his FIRST patient on Abilify. both of us are flying by the seat of our pants... I promised six weeks and I plan to keep it! as for the heart...it could be stress But I still plan to get a referral to a cardiologist.
when I get my results I'll post it!
PS. I now take only 10 mgs the half life of the 20 should be over by tuesday!!! I post the results of that too!!!